Abschätzungen für beschränkte Funktionensysteme.

Friedhelm Erwe

Mathematische Zeitschrift (1959)

  • Volume: 71, page 414-426
  • ISSN: 0025-5874; 1432-1823

How to cite


Erwe, Friedhelm. "Abschätzungen für beschränkte Funktionensysteme.." Mathematische Zeitschrift 71 (1959): 414-426. <http://eudml.org/doc/169820>.

author = {Erwe, Friedhelm},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {414-426},
title = {Abschätzungen für beschränkte Funktionensysteme.},
url = {http://eudml.org/doc/169820},
volume = {71},
year = {1959},

AU - Erwe, Friedhelm
TI - Abschätzungen für beschränkte Funktionensysteme.
JO - Mathematische Zeitschrift
PY - 1959
VL - 71
SP - 414
EP - 426
KW - complex functions
UR - http://eudml.org/doc/169820
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.